# SDR EIA2001021

- Difficulty date: January 26, 2001
- Submitted: April 12, 2001
- Operation: Air carrier
- Aircraft: N481EV
- Make and model: Boeing 747132
- Aircraft serial: 19896
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Panel
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HKG-HAECO - FOUND LEFT NLG WHEEL WELL VERTICAL BEAM WEB AT BS 300 AND BS 320 CRACKED AT INSULATION BLANKET STANDOFF HOLE BELOW NR 1 CUP.  REPLACED LEFT WEB PER BSB 53A2293.  (M)
